# SDR ABXA050210

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 45,264 hours, 36,671 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Binding
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND TO ILN DID A GEAR RECYCLE.  GEAR DISAGREE LIGHT WITH THREE GREEN.  FOUND SHAFT ON MAIN LANDING SELECTOR VALVE BINDING.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE IAW B767 AMM 32-31-02-4.  OPS AND LEAK CHECKED GOOD.
